Sneezing everyday for last 8 months with runny nose

Patient

Q: Hi! I am Sushmita from Bangladesh!
I am suffering from chronic sneezing for the last 8 months (since june 2014) Till now I havent seeked any medical advise and have been using over-the-counter meds but no cure. I have been using deslor and provair ...drugs that are available in Bangladesh..

For the last two months I am continuing with provair (taking one tablet daily) .. Prior to that I had taken provair with deslor (both together and seperately) and continued for a week or 10 days occasionally... When sneezing worsens i take deslor.

Symptoms: Initially I used sneeze in the morning with runny nose (water like fluid) then in the day time it used to get fine. Now I sneeze all over the day but its high in the morning time.. I sneeze even when I am sleeping in the bed under blanket (at 6 am)... I thought it might be dust allergy .. I kept my room, house , bed clean.. No cure... I thought its due to season.. no summer winter its all same.. Its Location... no I came to ethiopia in October 2014 then went to Bangladesh in December 2014 and now again I am in ethiopia .. its still there..

At times I feel completely fine but I sneeze every day and occasionally it worsens

It just started all of a sudden in June 2014.. prior to that I was completely healthy

I am not finding any food that is responsible...

I understand the triggers.. like after shower, after getting out of the house and on my way to work

I am tired of it.. Suggest me medication that will help

Symptoms:  Sneezing , runny nose
Doctor

A:   Welcome to Ask The Doctor.
We are here to help you.
You seem to be suffering from Chronic Sinusitis and Post Nasal drip.

I would advise you to get following investigations done:
1. Xray PNS
2. Absolute Eosinophil count.

I advise following treatment in such scenario:
1. To do steam inhalation 4-6 times a day.
2. To take anti-allergic like Levocetirizine
3. In cases, who don't respond to anti-allergic drugs, Fluticasone Nasal spray helps greatly.
Share my opinion with your doctor before acting upon it.

I hope it helps.
Stay Healthy.

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews